JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH COMMUTING STRUCTURE JACOBI OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH COMMUTING STRUCTURE JACOBI OPERATOR
Suh, Young-Jin; Yang, Hae-Young;
  PDF(new window)
 Abstract
In this paper we give a complete classification of real hyper-surfaces in complex two-plane Grassmannians with commuting structure Jacobi operator and another geometric condition.
 Keywords
real hypersurfaces;complex two-plane Grassmannians;commuting structure Jacobi operator;Reeb flow;
 Language
English
 Cited by
 References
1.
D. V. Alekseevskii, Compact quaternion spaces, Funkcional. Anal. i Prilozen 2 (1968), no. 2, 11-20

2.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26

3.
J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math. 127 (1999), no. 1, 1-14 crossref(new window)

4.
J. Berndt and Y. J. Suh, Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians, Monatsh. Math. 137 (2002), no. 2, 87-98 crossref(new window)

5.
U.-H. Ki, J. D. Perez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator, J. Korean Math. Soc. 44 (2007), no. 2, 307-326 crossref(new window)

6.
M. Kimura, Correction to: 'Some real hypersurfaces of a complex projective space' Saitama Math. J. 5 (1987), 1-5

7.
M. Kimura, Correction to: 'Some real hypersurfaces of a complex projective space' Saitama Math. J. 10 (1992), 33-34

8.
J. D. Perez, On certain real hypersurfaces of quaternionic projective space, II. Algebras Groups Geom. 10 (1993), no. 1, 13-24

9.
J. D. Perez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\xi$-parallel, Differential Geom. Appl. 22 (2005), no. 2, 181-188 crossref(new window)

10.
J. D. Perez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is D-parallel, Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 459-469

11.
J. D. Perez and Y. J. Suh, Real hypersurfaces of quaternionic projective space satisfying $\nabla$UiR = 0, Differential Geom. Appl. 7 (1997), no. 3, 211-217 crossref(new window)

12.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Austral. Math. Soc. 67 (2003), no. 3, 493-502 crossref(new window)

13.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with commuting shape operator, Bull. Austral. Math. Soc. 68 (2003), no. 3, 379-393 crossref(new window)

14.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator. II, J. Korean Math. Soc. 41 (2004), no. 3, 535-565 crossref(new window)

15.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with vanishing Lie derivative, Canad. Math. Bull. 49 (2006), no. 1, 134-143 crossref(new window)

16.
Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatsh. Math. 147 (2006), no. 4, 337-355 crossref(new window)